# SDR SWAA2023011183973

- Difficulty date: December 20, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 44,739 hours, 27,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF IS DELAMINATED ON UPPER SURFACE.<[01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW PASSENGER CABIN FLOOR PANEL 241AF USING BMS 4-17TY6 LOT#1496139-1; INSTALLED INSERTS USING BMS 5-107 LOT#1507022-1; CURED USING THERMOMETER ID:ATS1174 CAL DUE 03/2023; APPLIED TAPE AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S AND BOEING DWG 144A5810-127;[02] FABRICATION OF NEW FLOORBOARD PANEL 241AF WAS COMPLETED IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810-127. JOB COMPLETE.;[03] INSPECTION COMPLETE; VERIFIED MEASUREMENT TABLE
